# SDR AALA2009022300233

- Difficulty date: February 20, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 28,574 hours, 1,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146N54012
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STIFFENER INBD OF AFT CARGO TRANSITION PANEL CORRODED STA 1400 TO STA 1420.  REPAIRED IAW SRM 51-10-02-0G.  REPLACED PART 146N5390.
